Alert archive / Ohio / River Flood Warnings in 2015
River Flood Warning 64, NWS Cleveland, OH
NWS Cleveland, OH issued this river flood warning at Jul 13, 2015, 2:44 AM EDT for Sandusky County, Wood County, Ohio. It took effect at Jul 13, 2015, 3:40 AM EDT. It was in force for 60 hr.
The area
The outline as issued.
The facts
- Issued
- Jul 13, 2015, 2:44 AM EDT (06:44 UTC)
- In effect from
- Jul 13, 2015, 3:40 AM EDT
- Expired
- Jul 15, 2015, 3:39 PM EDT
- In force
- 60 hr
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Sandusky County, OH, Wood County, OH
The radar
The Cleveland radar (KCLE), 133 km from the middle of the area, began a volume at 06:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Portage River at Woodville (WDVO1). The gauge peaked at 11.30 ft at Jul 14, 2015, 7:00 AM EDT.
- Action stage
- 8 ft
- Minor stage
- 11 ft
- Moderate stage
- 12.5 ft
- Major stage
- 13.5 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 04195500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
486 WGUS41 KCLE 130644 FLWCLE BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE CLEVELAND OH 244 AM EDT MON JUL 13 2015 ...The National Weather Service in Cleveland has issued a flood warning for the following rivers in Ohio... Portage River At Woodville PRECAUTIONARY/PREPAREDNESS ACTIONS... Never drive your car through flooded roadways. The water may be deeper than it appears. Turn around...don't drown! Stay tuned to NOAA weather radio and other local media for further details and updates. && OHC143-173-131444- /O.NEW.KCLE.FL.W.0064.150713T0740Z-150713T2328Z/ /WDVO1.1.ER.150713T0740Z.150713T1200Z.150713T1728Z.NO/ 244 AM EDT MON JUL 13 2015 The National Weather Service in Cleveland has issued a * Flood warning for the Portage River At Woodville * From early this morning until this evening * At 2:30 AM Monday the stage was...8.7 feet * Minor flooding is forecast * Forecast...The river will slowly rise to near 9.2 feet shortly after sunrise. the river is then expected to fall below flood stage early in the afternoon. however any additional rainfall this afternoon will impact the river stage. * Flood stage is 9.0 feet * At 9.0 feet...The river inundates lower portions of Trail Marker Park. && LAT...LON 4136 8354 4148 8334 4143 8334 4135 8349 $$
9 follow-up statements
064 WGUS81 KCLE 131445 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 1045 AM EDT MON JUL 13 2015 ...The flood warning continues for the following rivers in Ohio... Portage River At Woodville PRECAUTIONARY/PREPAREDNESS ACTIONS... Never drive your car through flooded roadways. The water may be deeper than it appears. Turn around...don't drown! Stay tuned to NOAA weather radio and other local media for further details and updates. && OHC143-173-132245- /O.EXT.KCLE.FL.W.0064.000000T0000Z-150714T0824Z/ /WDVO1.1.ER.150713T0812Z.150713T1430Z.150714T0224Z.NO/ 1045 AM EDT MON JUL 13 2015 The flood warning continues for The Portage River At Woodville. * At 10:30 AM Monday the stage was 9.7 feet. * Flood stage is 9.0 feet. * Minor Flooding is occurring and Minor flooding is forecast. * Forecast...the river will fall to below flood stage by tonight. * At 9.0 feet...The river inundates lower portions of Trail Marker Park. && LAT...LON 4136 8354 4148 8334 4143 8334 4135 8349 $$
343 WGUS81 KCLE 132229 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 629 PM EDT MON JUL 13 2015 ...The flood warning continues for the following rivers in Ohio... Portage River At Woodville PRECAUTIONARY/PREPAREDNESS ACTIONS... Never drive your car through flooded roadways. The water may be deeper than it appears. Turn around...don't drown! Stay tuned to NOAA weather radio and other local media for further details and updates. && OHC143-173-140629- /O.EXT.KCLE.FL.W.0064.000000T0000Z-150714T1912Z/ /WDVO1.1.ER.150713T0812Z.150714T0000Z.150714T1312Z.NO/ 629 PM EDT MON JUL 13 2015 The flood warning continues for The Portage River At Woodville. * At 5:30 PM Monday the stage was 10.2 feet. * Flood stage is 9.0 feet. * The river will begin to fall later this evening and go below the flood stage of 9 feet Tuesday morning. * Minor Flooding is occurring and Minor flooding is forecast. * At 11.0 feet...The river floods Trail Marker Park up to Erie Street. * At 9.0 feet...The river inundates lower portions of Trail Marker Park. && LAT...LON 4136 8354 4148 8334 4143 8334 4135 8349 $$
938 WGUS81 KCLE 140339 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 1139 PM EDT MON JUL 13 2015 ...The flood warning continues for the following rivers in Ohio... Portage River At Woodville PRECAUTIONARY/PREPAREDNESS ACTIONS... Never drive your car through flooded roadways. The water may be deeper than it appears. Turn around...don't drown! Stay tuned to NOAA weather radio and other local media for further details and updates. && OHC143-173-141139- /O.EXT.KCLE.FL.W.0064.000000T0000Z-150715T1426Z/ /WDVO1.1.ER.150713T0812Z.150714T1200Z.150715T0826Z.NO/ 1139 PM EDT MON JUL 13 2015 The flood warning continues for The Portage River At Woodville. * At 11:30 PM Monday the stage was 10.8 feet. * Flood stage is 9.0 feet. * Minor Flooding is occurring and Minor flooding is forecast. * The river is forecast to rise to 11.3 feet by Tuesday morning. * At 12.0 feet...Lower portions of South Cherry Street near Trail Marker Park inundated. Water approaches property south of Pemberville Road. * At 11.0 feet...The river floods Trail Marker Park up to Erie Street. * At 9.0 feet...The river inundates lower portions of Trail Marker Park. && LAT...LON 4136 8354 4148 8334 4143 8334 4135 8349 $$ Thompson
362 WGUS81 KCLE 140942 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 542 AM EDT TUE JUL 14 2015 ...The flood warning continues for the following rivers in Ohio... Portage River At Woodville PRECAUTIONARY/PREPAREDNESS ACTIONS... Never drive your car through flooded roadways. The water may be deeper than it appears. Turn around...don't drown! Stay tuned to NOAA weather radio and other local media for further details and updates. && OHC143-173-141742- /O.CON.KCLE.FL.W.0064.000000T0000Z-150715T1426Z/ /WDVO1.1.ER.150713T0812Z.150714T1200Z.150715T0826Z.NO/ 542 AM EDT TUE JUL 14 2015 The flood warning continues for The Portage River At Woodville. * At 5:30 AM Tuesday the stage was 11.3 feet. * Flood stage is 9.0 feet. * Minor Flooding is occurring and Minor flooding is forecast. * Forecast...The river is near crest and is expected to begin a slow fall through the day falling below 11 feet by mid afternoon. however any additioanl rainfall will impact this forecast. * At 11.0 feet...The river floods Trail Marker Park up to Erie Street. * At 9.0 feet...The river inundates lower portions of Trail Marker Park. && LAT...LON 4136 8354 4148 8334 4143 8334 4135 8349 $$
265 WGUS81 KCLE 141459 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 1059 AM EDT TUE JUL 14 2015 ...The flood warning continues for the following rivers in Ohio... Portage River At Woodville PRECAUTIONARY/PREPAREDNESS ACTIONS... Never drive your car through flooded roadways. The water may be deeper than it appears. Turn around...don't drown! Stay tuned to NOAA weather radio and other local media for further details and updates. && OHC143-173-142259- /O.EXT.KCLE.FL.W.0064.000000T0000Z-000000T0000Z/ /WDVO1.1.ER.150713T0812Z.150714T1230Z.000000T0000Z.NO/ 1059 AM EDT TUE JUL 14 2015 The flood warning continues for The Portage River At Woodville. * At 10:30 AM Tuesday the stage was 11.3 feet. * Flood stage is 9.0 feet. * Minor Flooding is occurring and Minor flooding is forecast. * Forecast...the river will fall to a stage of 10.4 feet by Wednesday morning. * At 11.0 feet...The river floods Trail Marker Park up to Erie Street. * At 9.0 feet...The river inundates lower portions of Trail Marker Park. && LAT...LON 4136 8354 4148 8334 4143 8334 4135 8349 $$ Sefcovic
138 WGUS81 KCLE 142230 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 630 PM EDT TUE JUL 14 2015 ...The flood warning continues for the following rivers in Ohio... Portage River At Woodville PRECAUTIONARY/PREPAREDNESS ACTIONS... Never drive your car through flooded roadways. The water may be deeper than it appears. Turn around...don't drown! Stay tuned to NOAA weather radio and other local media for further details and updates. && OHC143-173-150630- /O.CON.KCLE.FL.W.0064.000000T0000Z-000000T0000Z/ /WDVO1.1.ER.150713T0812Z.150714T1230Z.000000T0000Z.NO/ 630 PM EDT TUE JUL 14 2015 The flood warning continues for The Portage River At Woodville. * At 5:30 PM Tuesday the stage was 10.6 feet. * Flood stage is 9.0 feet. * Minor Flooding is occurring and Minor flooding is forecast. * At 12.0 feet...Lower portions of South Cherry Street near Trail Marker Park inundated. Water approaches property south of Pemberville Road. * At 11.0 feet...The river floods Trail Marker Park up to Erie Street. * At 9.0 feet...The river inundates lower portions of Trail Marker Park. && LAT...LON 4136 8354 4148 8334 4143 8334 4135 8349 $$
886 WGUS81 KCLE 150357 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 1157 PM EDT TUE JUL 14 2015 ...The flood warning continues for the following rivers in Ohio... Portage River At Woodville PRECAUTIONARY/PREPAREDNESS ACTIONS... Never drive your car through flooded roadways. The water may be deeper than it appears. Turn around...don't drown! Stay tuned to NOAA weather radio and other local media for further details and updates. && OHC143-173-151157- /O.EXT.KCLE.FL.W.0064.000000T0000Z-150716T0400Z/ /WDVO1.1.ER.150713T0812Z.150714T1230Z.150715T2200Z.NO/ 1157 PM EDT TUE JUL 14 2015 The flood warning continues for The Portage River At Woodville. * At 11:30 PM Tuesday the stage was 9.8 feet. * Flood stage is 9.0 feet. * Minor Flooding is occurring and Minor flooding is forecast. * At 9.0 feet...The river inundates lower portions of Trail Marker Park. && LAT...LON 4136 8354 4148 8334 4143 8334 4135 8349 $$ Thompson
722 WGUS81 KCLE 151137 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 737 AM EDT WED JUL 15 2015 ...The flood warning continues for the following rivers in Ohio... Portage River At Woodville PRECAUTIONARY/PREPAREDNESS ACTIONS... Never drive your car through flooded roadways. The water may be deeper than it appears. Turn around...don't drown! Stay tuned to NOAA weather radio and other local media for further details and updates. && OHC143-173-151937- /O.CON.KCLE.FL.W.0064.000000T0000Z-150716T0400Z/ /WDVO1.1.ER.150713T0812Z.150714T1230Z.150715T2200Z.NO/ 737 AM EDT WED JUL 15 2015 The flood warning continues for The Portage River At Woodville. * At 7:30 AM Wednesday the stage was 9.1 feet. * Flood stage is 9.0 feet. * Minor Flooding is occurring and Minor flooding is forecast. * Forecast...The river will fall below flood stage later this morning. * At 9.0 feet...The river inundates lower portions of Trail Marker Park. && LAT...LON 4136 8354 4148 8334 4143 8334 4135 8349 $$
223 WGUS81 KCLE 151939 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 339 PM EDT WED JUL 15 2015 ...The flood warning is cancelled for the following rivers in Ohio... Portage River At Woodville PRECAUTIONARY/PREPAREDNESS ACTIONS... Never drive your car through flooded roadways. The water may be deeper than it appears. Turn around...don't drown! Stay tuned to NOAA weather radio and other local media for further details and updates. && OHC143-173-152009- /O.CAN.KCLE.FL.W.0064.000000T0000Z-150716T0400Z/ /WDVO1.1.ER.150713T0812Z.150714T1230Z.150715T1337Z.NO/ 339 PM EDT WED JUL 15 2015 The flood warning is cancelled for The Portage River At Woodville. * At 3:30 PM Wednesday the stage was 8.6 feet. * Flood stage is 9.0 feet. * Fell below flood stage at 9:37 AM Wednesday. * Forecast...the river will fall to 8.1 feet by Thursday morning. * At 9.0 feet...The river inundates lower portions of Trail Marker Park. && LAT...LON 4136 8354 4148 8334 4143 8334 4135 8349 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Jul 13, 2:23 AM EDT, 21 minutes earlier.
Area forecast discussion, Jul 13, 2:23 AM EDT, 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 223 AM EDT MON JUL 13 2015 .SYNOPSIS... HIGH PRESSURE WILL CONTINUE TO WEAKEN ACROSS THE AREA AND ALLOW A WARM FRONT TO LIFT NORTHEAST AND BECOME NEARLY STATIONARY OVER THE REGION MONDAY. LOW PRESSURE WILL MOVE SOUTHEAST THROUGH THE GREAT LAKES MONDAY NIGHT AND SHOULD BE OVER LAKE ERIE AND NORTHERN OHIO TUESDAY MORNING. THE LOW PRESSURE SYSTEM WILL MOVE TO THE NEW ENGLAND COAST TUESDAY NIGHT. HIGH PRESSURE WILL GRADUALLY BUILD SOUTH ACROSS THE AREA WEDNESDAY THROUGH THURSDAY. && .NEAR TERM /THROUGH TODAY/... SHOWERS HAVE DIED DOWN CONSIDERABLY AS SHORTWAVE MOVES EAST AND SUN HAS SET. SHOWERS WILL CONTINUE TO DIMINISH AND WILL BE EAST OF THE AREA BY 06Z OR SO. ORIGINAL DISCUSSION... FOR THIS EVENING AN UPPER DISTURBANCE OVER SRN LWR MI ENHANCING MID LEVEL CONVERGENCE AND LIFT ACROSS NRN OHIO TODAY RESULTING IN A PERSISTENT AREA OF MAINLY LIGHT RAIN ACROSS NORTHWEST AND NORTH CENTRAL OHIO. THIS PRECIP IS SLOWLY MOVING EAST-SOUTHEAST AND WILL CONTINUE TO AFFECT THE AREA INTO THE EVENING WHILE THE WESTERN COUNTIES BEGIN TO DRY. WILL GO WITH CAT OR LIKELY POPS CENTRAL AND SERN COUNTIES WHILE NWRN PA WILL HAVE CHANCE POPS. WILL HAVE SLIGHT CHANCE OF LESS WEST. LOWS LOOK GOOD IN THE LOWER 60S. && .SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/... MONDAY MORNING A WARM FRONT WILL BE DRIFTING SLOWLY NORTHEAST TOWARD THE AREA OUT OF THE MIDWEST. BY EVENING IT SHOULD BE FROM NEAR KORD TO KCVG LINE. WILL BEGIN MONDAY DRY IN THE WEST AND HAVE A LOW CHANCE POP EAST. WILL INCREASE POPS TO HIGH CHANCE FROM THE WEST MAINLY DURING THE AFTERNOON AS INSTABILITY TO OUR WEST GETS LIFTED OVER THE APPROACHING WARM FRONT INTO THE AREA. MONDAY NIGHT WILL KEEP HIGH CHANCE TO LIKELY POPS IN THE FORECAST AS THE UPPER TROUGH AND SURFACE LOW DROP THROUGH THE GREAT LAKES. AT THIS TIME THE HEAVIEST PRECIP LOOKS TO BE TO OUR SOUTHWEST WHERE INSTABILITY IS GREATEST SO FOR NOW EXPECTING MAINLY LIGHT PRECIP. BY TUESDAY MORNING A SURFACE LOW MOVING THROUGH THE LOWER GREAT LAKES WILL CAUSE THE WARM FRONT TO LIFT NORTHEAST INTO THE AREA AND SHOULD EXTEND FROM NEAR KCLE TO KYNG AT 12Z. THE LOW WILL MOVE ACROSS PA TUESDAY NIGHT DRAGGING A TRAILING COLD FRONT SOUTH THROUGH THE AREA. WILL NEED TO CONTINUE WITH LIKELY TO CAT POPS ACROSS THE AREA TUESDAY WITH UPPER LOW NEAR THE AREA AND WRAP AROUND MOISTURE DROPPING SOUTH INTO NORTH CENTRAL AND NORTHEAST OHIO AND NORTHWEST PA. EXPECT CONDITIONS TO SLOWLY DRY FROM THE WEST TUESDAY NIGHT AS THE SYSTEM PULLS EAST. WEDNESDAY HIGH PRESSURE WILL TRY TO DRY THE AREA OUT FROM THE NORTH. TEMPS GENERALLY NEAR NORMAL THROUGH THE SHORT TERM. && .LONG TERM /THURSDAY THROUGH SUNDAY/... THERE STILL APPEARS TO BE A DECENT CHANCE THE AREA CAN BE BETWEEN SYSTEMS ON THU TO ALLOW FOR DRY CONDITIONS AS WEAK HIGH PRESSURE AT THE SURFACE AND ALOFT CROSSES THE REGION. THE AIRMASS IS WARM ENOUGH THAT WILL LESS CLOUDS...TEMPS ON THU SHOULD WARM TO BE CLOSER TO NORMAL. A CONTINUOUS SERIES OF S/W TROUGHS ARE PROGGED TO MOVE EAST ACROSS THE LAKES FRI THRU SUN TO PROVIDE UPPER FORCING TO TRIGGER SHRA/TSRA ALONG THE FRONTAL BOUNDARY THAT LIFTS BACK OVER THE AREA. ITS HARD TO SAY WHERE OR WHEN ANY CONVECTION MAY HIT A GIVEN SPOT DURING THIS TIME PERIOD SO WILL BROAD BRUSH GOOD CHANCE POPS EACH DAY. THE AIRMASS LOOKS QUITE WARM OVERALL BUT JUST HOW WARM TEMPS CAN GET WILL DEPEND ON HOW MANY BREAKS IN THE CLOUDS OCCUR. THE DIFFERENCE CAN MEAN WHETHER HIGHS ARE IN THE LOWER 80S OR LOWER 90S. WILL AVERAGE DIFFERENCE AND KEEP TEMPS IN THE MIDDLE OF THE RANGE. && .AVIATION /06Z MONDAY THROUGH FRIDAY/... SHOWERS WILL PERSIST AROUND THE CLE...CAK...AND YNG TERMINALS THROUGH 12Z. STILL EXPECTING AREAS OF INLAND FOG TO DEVELOP OVERNIGHT...WHICH WILL DROP VSBYS TO IFR AT TIMES. CONDITIONS ARE EXPECTED TO IMPROVE TO VFR SHORTLY AFTER SUNRISE WITH LINGERING HZ THROUGH THE MORNING. BY EARLY AFTERNOON THUNDERSTORMS WILL BE MOVING INTO THE TOL AND FDY AREAS. THESE STORMS SHOULD DECREASE IN COVERAGE/INTENSITY AS THEY MOVE EAST. FLOW WILL BE LIGHT AND OVERNIGHT...BECOMING SE TOMORROW MORNING...AND SW DURING THE AFTERNOON. OUTLOOK...NON VFR IN WIDESPREAD SHRA/TSRA INTO TUE NIGHT THEN NON VFR CIGS MAY LINGER WELL INTO WED. AREAS OF NON VFR IN SHRA AND TSRA SHOULD RETURN ON FRI. && .MARINE... LIGHT SE TO EAST WINDS SHOULD PREVAIL INTO MON THEN TURN SOUTH INTO TUE AND FINALLY TO THE NORTH BY TUE NIGHT AS A WAVE OF LOW PRESSURE MOVES SE OF LAKE ERIE. WINDS WILL PROBABLY INCREASE TO 15 TO 20 KNOTS ONCE BECOMING NORTH TUE NIGHT AND CONTINUE ON WED WHICH COULD LEAD TO MARGINAL SCA WAVES OF 3 TO 5 FEET. HIGH PRESSURE DOES TRY AND BUILD SOUTH INTO THE LAKE WED NIGHT WHICH SHOULD LESSEN THE WINDS SOME WHILE ALSO TURNING THE WINDS TO THE NE. THE HIGH MOVES OFF TO THE EAST ON FRI AND THE FRONT LIFTS BACK ACROSS THE LAKE AGAIN SO WINDS VEER AROUND TO THE S THEN SW BY LATE FRI AND START TO INCREASE SOME AHEAD OF AN APPROACHING COLD FRONT. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...NONE. && SYNOPSIS...TK NEAR TERM...DJB/TK SHORT TERM...LOMBARDY LONG TERM...ADAMS AVIATION...MAYERS MARINE...ADAMS
Hazardous weather outlook, Jul 12, 6:33 PM EDT, 8 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 633 PM EDT SUN JUL 12 2015 OHZ003-006>009-017>019-027>030-036-037-047-132245- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-HANCOCK-SENECA-HURON-WYANDOT- CRAWFORD-RICHLAND-ASHLAND-MARION-MORROW-KNOX- 633 PM EDT SUN JUL 12 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO AND NORTHWEST OHIO. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. SHOWERS AND THUNDERSTORMS WILL CONTINUE MONDAY THROUGH TUESDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS MONDAY AFTERNOON AND EVENING. HOWEVER...THERE IS THE POSSIBILITY THAT THE SLIGHT RISK MAY NEED TO BE EXTENDED FURTHER EAST IF THE WARM FRONT LIFTS FURTHER NORTH. LOCALLY HEAVY RAIN FROM THE THUNDERSTORMS MAY CAUSE LOCAL FLOODING AS WELL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. LEZ061-142>149-162>169-OHZ010>014-020>023-031>033-038-089-PAZ001>003- 132245- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LORAIN-CUYAHOGA- LAKE-GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WAYNE- STARK-MAHONING-HOLMES-ASHTABULA LAKESHORE-NORTHERN ERIE- SOUTHERN ERIE-CRAWFORD PA- 633 PM EDT SUN JUL 12 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. SHOWERS AND THUNDERSTORMS ARE PROBABLE LATE MONDAY INTO TUESDAY. THIS MAY PRODUCE SOME LOCALIZED FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED.
Nearby
River Flood Warnings in Ohio, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.